# SDR AALA201709089015

- Difficulty date: September 1, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 16,210 hours, 6,516 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN ENGINE 1 PUMP FAILURE AFTER POWER REDUCTION ON TAKEOFF, AN EMERGENCY WAS DECLARED, THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY AND WAS TOWED TO THE GATE. MAINTENANCE FOUND BROKEN WIRES (8P057 AND 8P073) TO CONNECTOR 107(4)GK-A AND REPLACED PER AMM 70-71-24. (SEE ALSO AALA201709069005 AND AALA201709089014)
